Older skin reacting with cancer pain meds

Post your questions about elderly/older skin here.

Moderator: talkhealth

Locked
2 posts
Hoddy0206
Posts: 1
Joined: Sat Nov 04, 2017 5:20 pm
Quote

by Hoddy0206 on Wed Mar 14, 2018 8:06 pm

Older skin reacting with cancer pain meds

I am finding that one of my pain killing drugs gives me bright red, flushed skin. Do I need to modify my skin routine in order to protect my skin?

User avatar
Dr Anton Alexandroff
Posts: 433
Joined: Tue Sep 18, 2012 9:11 am
Quote

by Dr Anton Alexandroff on Thu Mar 15, 2018 12:24 am

Re: Older skin reacting with cancer pain meds

Thank you Hoddy,

it is possible that opiates (e.g. codein), aspirin and neurofen can make face redder ( it is called urticaria). Try to minimise exposure to triggers.
I hope this is helpful.
With Best Wishes,

Dr Anton Alexandroff FRCP(UK) PhD CCT(Derm) FRSM FAAD
Consultant Dermatologist and Honorary Senior Lecturer
Member of the British Association of Dermatologists
The British Skin Foundation Spokesperson
London, Cambridge, Leicester and Bedford

http://www.alexandroff.org.uk
twitter your_skin_dr
Dr Anton Alexandroff
Consultant Dermatologist, Honorary Senior Lecturer & BSF spokesperson - FRCP, CCT (Derm), PhD, FRSM, FAAD

http://www.talkhealthpartnership.com/on ... ndroff.php

Locked
2 posts